Diagenetic and detrital origin of moretane anomalies through the Permian–Triassic boundary

French, Katherine L. and Tosca, Nicholas J. and Cao, Changqun and Summons, Roger E. (2012) Diagenetic and detrital origin of moretane anomalies through the Permian–Triassic boundary. Geochimica et Cosmochimica Acta, 84. pp. 104-125. ISSN 00167037 DOI https://doi.org/10.1016/j.gca.2012.01.004

Full text not available from this repository.
Official URL: https://doi.org/10.1016/j.gca.2012.01.004
Item Type: Article
Subjects: 07 - Sedimentary Geology
Journal or Publication Title: Geochimica et Cosmochimica Acta
Volume: 84
Page Range: pp. 104-125
Identification Number: https://doi.org/10.1016/j.gca.2012.01.004
Depositing User: Nicholas Tosca
Date Deposited: 09 Jul 2020 18:01
Last Modified: 09 Jul 2020 18:01
URI: http://eprints.esc.cam.ac.uk/id/eprint/4815

Actions (login required)

View Item View Item

About cookies